# SDR AALA202507241211

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 46,525 hours, 19,651 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATOR- DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY-A DOOR HANDLE, DOOR CLOSES AND OPEN CORRECTLY. PER CMM 25-46-96.
